# SDR FDEA200905051542

- Difficulty date: May 5, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM FRAME 41 TO FRAME 47, RBL 38 IS CORRODED.   REPLACED MAIN CABIN SEAT TRACK IAW SRM 51-40-21;  PARAGRAPHS 5; 6 & 7 AND   DWG A538-32211-204.
